# SDR IPXA2017080720243

- Difficulty date: August 6, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 18,395 hours, 11,417 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE WARNING LIGHT INOPERATIVE.
